Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Im about to really loose it. Pandabear

Posted by Fallen4myT on February 10, 2004, at 20:06:04

In reply to Re: Im about to really loose it. Crooked Heart, posted by Pandabear on February 10, 2004, at 19:53:34

I know some people who have had OK times with Seroqual and I dont wanna scare you from it BUT it has to be watched cause you can become a diabetic from it , it is an antipsychotoc given off label for anxiety and sleep can cause tics and can mess up the endocrine system. They also wayyyy down on the label say you should have a split light or something special glaucoma test 2 times a year...not the regular test. I took it for sleep and ended up getting off it. I did sleep on 50 mgs at bed but it made some odd stuff go on with my heart..no damamge so I went off. NOW PLEASE do not panic cause that was MY reaction to it but ASK the pharmacy for the INSERT they never give you cause it comes with the bottle and read up on it Good luck like I said some love the drug


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:Fallen4myT thread:310266
URL: http://www.dr-bob.org/babble/psycho/20040206/msgs/311858.html